Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Raleigh, NC

June 12, 2007Moore County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 12, 2007, 4:38 PM EDT for Moore County, North Carolina. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2007, 4:38 PM EDT (20:38 UTC)
Expired
Jun 12, 2007, 5:45 PM EDT
In force
67 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Moore County, NC

The radar

The Raleigh/Durham radar (KRAX), 106 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 2:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.6 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 473 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
473 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 122038
SVRRAH
NCC125-122145-
/O.NEW.KRAH.SV.W.0121.070612T2038Z-070612T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT TUE JUN 12 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOORE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 545 PM EDT

* AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER CARTHAGE...MOVING SOUTHWEST AT 5 MPH.
  PENNY SIZED HAIL IS LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEVEN LAKES...
  EAGLE SPRINGS...

THE MAIN THREAT WITH THIS STORM IS PENNY SIZE HAIL OR LARGER. HAIL OF
THIS SIZE MAY CAUSE SOME VEHICLE OR ROOF DAMAGE. STRONG AND GUSTY
WINDS CAN ALSO BE EXPECTED WITH THIS STORM. FOR YOUR PROTECTION...GO 
INDOORS UNTIL THE STORM HAS PASSED.

LAT...LON 3527 7970 3531 7970 3538 7974 3544 7954
      3544 7943 3529 7919 3505 7946 3517 7962

$$

JO
2 follow-up statements
000 
WWUS52 KRAH 122119
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
519 PM EDT TUE JUN 12 2007

NCC125-122145-
/O.CON.KRAH.SV.W.0121.000000T0000Z-070612T2145Z/
MOORE NC-
519 PM EDT TUE JUN 12 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MOORE COUNTY...

AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
CARTHAGE...MOVING SOUTHWEST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE...SEVEN LAKES... 
AND EAGLE SPRINGS.

LAT...LON 3527 7970 3531 7970 3538 7974 3544 7954
      3544 7943 3529 7919 3505 7946 3517 7962

$$

JO
000 
WWUS52 KRAH 122146
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
545 PM EDT TUE JUN 12 2007

NCC125-122155-
/O.EXP.KRAH.SV.W.0121.000000T0000Z-070612T2145Z/
MOORE NC-
545 PM EDT TUE JUN 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR MOORE COUNTY EXPIRES AT 545 PM
EDT...

THE STORMS OVER MOORE COUNTY ARE WEAKENING AND THE WARNING HAS BEEN 
CANCELED. HOWEVER STRONG THUNDERSTORMS WITH FREQUENT LIGHTNING WILL 
MOVE SOUTHWEST TOWARDS ROBBINS AND CARTHAGE THROUGH 630 PM. 

LAT...LON 3527 7970 3531 7970 3538 7974 3544 7954
      3544 7943 3529 7919 3505 7946 3517 7962

$$

JO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:02 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 12, 2:02 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
202 PM EDT TUE JUN 12 2007

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ALONG THE EAST COAST
THROUGH THE REST OF THE WEEK. THIS WILL RESULT IN UNSETTLED
WEATHER AND COOLER THAN NORMAL TEMPERATURES ACROSS OUR REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
SFC ANALYSIS THIS AFTERNOON SHOWS 1024MB HIGH PRESSURE OVER THE
GREAT LAKES...WITH WEAK RIDGING EXTENDING SOUTHEAST INTO THE MID-
ATLANTIC. DEWPOINTS ACROSS THE STATE WERE IN THE UPPER 50S AND LOWER
60S...WITH MID AND UPPER 60S DEWPOINTS SOUTH OF THE AREA IN SC/GA.
WATER VAPOR IMAGERY SHOWS AN H5 LOW DROPPING SOUTH THROUGH WESTERN
NC.

FORECAST THE REMAINDER OF THIS AFTERNOON WILL CONTINUE TO REVOLVE
AROUND CONVECTIVE COVERAGE AND POTENTIAL FOR ISOLATED STRONG/SEVERE
STORMS. A MODIFIED 12Z GSO SOUNDING YIELDS SFC BASED CAPE VALUES
AROUND 2000 J/KG THIS AFT/EVE...AND LIFTED INDICES AROUND -6. FZL AND
WETBULB ZERO LEVELS ARE SIMILAR OR A BIT LOWER THAN YESTERDAY AT 10
KFT AND 9 KFT RESPECTIVELY. ALTHOUGH NO REAL LOW LEVEL FOCUS IS
PRESENT TODAY...A 20 UNIT VORT MAX ASSOC/W AN H5 TROF OR WEAK H5 LOW
DROPPING SOUTH THROUGH WESTERN NC DURING THE DAY WILL PROVIDE
SYNOPTIC ASCENT...WITH THE BEST LIFT IN SOUTHWEST PORTIONS OF THE
CWA. WEAK COLD POOL ALOFT WILL HELP WITH THERMODYNAMICS THIS AFT/EVE
(H5 TEMPS OF -14C GSO AND -15C RNK ARE ABOUT 2C COLDER THAN
YESTERDAY)...AND WILL HELP TO OFFSET THE LOWER SFC DEWPOINTS AND
PWAT VALUES EXPECTED ACROSS THE AREA COMPARED TO YESTERDAY. THE BEST
CHANCE OF POPS THIS AFTERNOON WILL REMAIN IN THE WESTERN PIEDMONT
AND SANDHILLS...AND THE CURRENT FORECAST REFLECTS THIS. AS FAR AS
SEVERE WEATHER IS CONCERNED...ISOLATED STRONG TO SEVERE CELLS ARE
POSSIBLE...PRIMARILY IN THE WEST AND SOUTHWEST PIEDMONT WHERE THE
BEST SYNOPTIC FORCING WILL BE. WITH MODERATE INSTABILITY...A FAIR
AMOUNT OF DRY AIR ALOFT...AND LOW WETBULB ZERO LEVELS...PRIMARY
THREAT WILL BE FROM LARGE HAIL AND DOWNBURSTS. WITH WEAK NE FLOW
FROM THE SFC TO THE TROPOPAUSE THIS AFT/EVE...ANY CONVECTION THAT
DEVELOPS WILL MOVE SLOWLY TO THE SOUTHWEST... AND ISOLATED AREAS OF
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. A
SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM WILL PERSIST OVERNIGHT AS
DEEP LAYER MOISTURE INCREASES FROM THE NORTH. -VINCENT

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...
THE H5 LOW OFF THE NORTHEAST COAST CONTINUES TO SPIN OFF CAPE COD
AND LONG ISLAND THROUGH THURSDAY...AND ACTUALLY BEGINS TO RETROGRADE
TOWARD THE NORTHEAST COAST ON FRIDAY. THIS WILL BRING UNSETTLED
WEATHER AND UNSEASONABLY COOL TEMPS TO THE AREA THROUGHOUT THE SHORT
TERM PERIOD AS WEAK SHORTWAVES ROTATE AROUND THE H5 LOW OFFSHORE AND
DROP SOUTH THROUGH THE MID-ATLANTIC. BEST CHANCE FOR PRECIP DURING
THE SHORT TERM PERIOD WILL BE ON WEDNESDAY AS THERMODYNAMIC PROFILES
SUPPORT SFC BASED CAPE VALUES AROUND 1500 J/KG AND DEEP LAYER
MOISTURE INCREASES WITH PWAT VALUES IN THE 1.25 TO 1.50 RANGE.
THERMODYNAMIC PROFILES BECOME LESS FAVORABLE FOR CONVECTION ON
THU...WITH THICKNESSES FALLING AND MAV/MET GUIDANCE INDICATING HIGH
TEMPS IN THE LOWER 70S NE TO UPPER 70S AND LOWER 80S FAR SOUTH AND
SOUTHWEST. SIMILAR SITUATION ON FRIDAY...ALTHOUGH BOTH THE GFS/NAM
SHOW A CHANCE OF PRECIP IN WEST/SOUTHWEST PORTIONS OF THE CWA AS A
SHORTWAVE DROPS SSE THROUGH WV/VA INTO WESTERN/CENTRAL NC. SLIGHTLY
WARMER HIGH TEMPS ON FRI IN THE UPPER 70S TO LOWER 80S. MOSTLY
CLOUDY SKIES ON WED/THU...WITH MORE CLOUD COVER IN WESTERN PORTIONS
OF THE CWA ON FRI. CURRENT PRECIP FORECAST ON TRACK DURING THE SHORT
TERM PERIOD...ONLY MINOR ADJUSTMENTS PLANNED. -VINCENT

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ESSENTIALLY WE HAVE A DRY FORECAST AND A WARMING TREND EARLY IN
THE PERIOD AS THE TROUGH ALOFT LIFT OUT TO THE NORTHEAST AND
HEIGHTS RISE INTO A SUBTROPICAL RIDGE ALONG THE EAST COAST BY
MONDAY. THE SURFACE FLOW FEATURES MAINLY WESTERLY FLOW ACROSS
CENTRAL NC AS BERMUDA HIGH PRESSURE RIDGES WESTWARD INTO THE GULF
STATES. DEW POINTS AND RESULTANT HUMIDITY SHOULD ALSO GRADUALLY
INCREASE AS FLOW PERSISTS FROM OFF THE GULF. A BETTER CHANCE OF
DIURNAL TSTMS APPEARS TUE AS A SHORT WAVE TROUGH MOVES UP THE
TENNESSEE VALLEY AND DESTABILIZES A MORE HUMID AIRMASS IN PLACE
OVER THE REGION. -RFG

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS CAN BE EXPECTED AS HIGH PRESSURE OVER THE OHIO
VALLEY MAINTAINS A WEAK NE FLOW AT THE SURFACE OVER CENTRAL NC.  AN
UPPER LEVEL DISTURBANCE WILL SINK SOUTHWARD ACROSS THE AREA LATE
THIS AFTERNOON TO CAUSE SCATTERED TSTMS MAINLY S AND W THIS
AFTERNOON AND NE LATER THIS EVENING.  MVFR VSBY CAN BE EXPECTED IN
FOG AROUND DAYBREAK WED...EXCEPT IFR IN FOG NEAR KFAY AND KRWI.

WITH NE SURFACE FLOW CONTINUING...GENERALLY VFR CONDITIONS CAN BE
EXPECTED INTO THE WEEKEND ACROSS CENTRAL NC WITH THE EXCEPTION OF
SCT TSTMS LATE WED AND MVFR VSBY IN FOG DAYBREAK THU AND FRI. -RFG

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...VINCENT
NEAR TERM...VINCENT
SHORT TERM...VINCENT
LONG TERM...RFG
AVIATION...RFG
Hazardous weather outlook, Jun 12, 2:42 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
242 PM EDT TUE JUN 12 2007

NCZ007>011-024>028-041>043-078-089-130900-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-WAKE-JOHNSTON-WILSON-WAYNE-SAMPSON-
242 PM EDT TUE JUN 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF
CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED
THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL LOW
DROPS SOUTH THROUGH WESTERN NORTH CAROLINA. SOME STORMS MAY BECOME
SEVERE...WITH THE PRIMARY THREAT FROM LARGE HAIL AND DAMAGING
WINDS. DUE TO THE SLOW MOVEMENT OF ANY SHOWERS OR STORMS...
LOCALLY HEAVY RAINFALL AMOUNTS OF AN INCH OR GREATER WILL ALSO BE
POSSIBLE. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED WEDNESDAY.
ISOLATED STORMS OVER THE WESTERN PIEDMONT MAY BECOME STRONG WITH
SOME HAIL... HOWEVER THE RISK OF WIDESPREAD SEVERE STORMS IS LOW.
OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.
STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER
IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH.

NCZ021>023-038>040-073>077-083>086-088-130900-
FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-CHATHAM-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-
242 PM EDT TUE JUN 12 2007

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED WEDNESDAY.
ISOLATED STORMS OVER THE WESTERN PIEDMONT MAY BECOME STRONG WITH
SOME HAIL... HOWEVER THE RISK OF WIDESPREAD SEVERE STORMS IS LOW.
OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. STORM SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE
NATIONAL WEATHER SERVICE IN RALEIGH.

VINCENT

In the hours before

Special weather statement, Jun 12, 3:45 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT TUE JUN 12 2007

NCZ073-122045-
STANLY-
345 PM EDT TUE JUN 12 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS STANLY COUNTY THROUGH 445 PM
EDT...

AT 345 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
NORWOOD...OR ABOUT 7 MILES SOUTHEAST OF ALBEMARLE...MOVING WEST AT 10
MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...NORWOOD...OAKBORO.

PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED
WITH THIS THUNDERSTORM.

JO
Local storm report, Jun 12, 4:05 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
405 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             GOLDSBORO               35.37N 77.98W
06/12/2007  E0.50 INCH       WAYNE              NC   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN GOLDSBORO NEAR GEORGE ST. AND
            GRANTHAM ST.

&&

BSD
Local storm report, Jun 12, 4:25 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 SSW WADESBORO         34.90N 80.10W
06/12/2007  E1.00 INCH       ANSON              NC   PUBLIC

&&

ORROCK
Local storm report, Jun 12, 4:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
432 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             FORT BRAGG              35.14N 79.00W
06/12/2007  M0.50 INCH       CUMBERLAND         NC   PUBLIC

            OBSERVER AT KFBG REPORTS 1/2 INCH HAIL.

&&

BLAES
Local storm report, Jun 12, 4:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
434 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             POPE AFB                35.17N 79.01W
06/12/2007  M0.50 INCH       CUMBERLAND         NC   PUBLIC

            OBSERVER AT KPOB REPORTS 1/4 TO 1/2 INCH HAIL.

&&

BLAES
Local storm report, Jun 12, 4:38 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND GST     POPE AFB                35.17N 79.01W
06/12/2007  E48 MPH          CUMBERLAND         NC   PUBLIC

            48 MPH WIND GUSTS AT POPE AFB.

&&

BSD

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:13 PM EDTSevere Thunderstorm WarningRAHStanly47 min
Jun 11, 8:58 PM EDTSevere Thunderstorm WarningRAHAnson47 min
Jun 12, 5:33 AM EDTDense Fog AdvisoryRAHAlamance, Anson, Davidson, Forsyth, Guilford, Hoke and 6 more2 hr
Jun 12, 2:47 PM EDTSevere Thunderstorm WarningRAHRichmond43 min
Jun 12, 2:49 PM EDTSevere Thunderstorm WarningRAHHarnett41 min
Jun 12, 3:24 PM EDTSevere Thunderstorm WarningRAHAnson66 min
Jun 12, 3:26 PM EDTSevere Thunderstorm WarningRAHJohnston46 min
Jun 12, 3:40 PM EDTSevere Thunderstorm WarningRAHCumberland50 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningRAHMoore54 min
Jun 12, 3:51 PM EDTSevere Thunderstorm WarningRAHHoke, Moore39 min
Jun 12, 3:55 PM EDTSevere Thunderstorm WarningRAHSampson50 min
Jun 12, 5:39 PM EDTSevere Thunderstorm WarningRAHWilson27 min
Jun 12, 6:06 PM EDTSevere Thunderstorm WarningRAHSampson39 min
Jun 12, 7:49 PM EDTSevere Thunderstorm WarningRAHJohnston26 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.